# SDR SWAA2014012324443

- Difficulty date: December 22, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 79,067 hours, 68,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65458197
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG WW ALONG THE DOUBLER EDGE CRACKED AT BS 258.6 WL 169.1+ 6.  REPAIRED DOUBLER IAW EA.
